# SDR FDEA201612084370

- Difficulty date: December 8, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,562 hours, 29,543 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 4052506955
- Part serial: 90094617
- Condition: Malfunctioned
- Location: Fms
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, DURING  LAVS PROCEDURE PRIOR TO IBM 7.0 THROTTLES WERE  COMMANDED TO EPR "FULL POWER". AUTOPILOT, FMS &  FLIGHT DIRECTOR HAVE OPERATED NORMAL FOR ALL OTHER  OPERATIONS & APPROACHES.  R & R BOTH LT & RT  FMS COMPUTERS IAW AMM.  TEST PASSED IAW AMM AND NAV DATABASE CHECKED.  PERFORMED A/T TESTS 02 AND 05 TO MCDP, TESTS  PASSED.  A/T SYSTEM OK.
